# SDR EIA990036

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1665
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, AFT CARGO COMPARTMENT, BS 1660 FRAME SHEAR TIE CRACKED AT STRINGER 48R, NRC 6057.  REPAIRED IAW SRM 53-10-04 BETWEEN STRINGER 48L-49L.  (M)
